# SDR SWAA2024121255601

- Difficulty date: November 1, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 65,788 hours, 39,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SCUFF PLATE FWD POSITION AT AFT CARGO COMPARTMENT 2024-686823<[01] TOOL USED IN STEP 4 : RADIOMETER PHOTOMETER KIT P/N: XRP-3000 S/N: 1998072 DUE DATE: 23-JAN-25;[02] REPAIRED FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT IN ACCORDING WITH BOEING 737-700 SRM 53-60-15-2R-1; REPAIR 1; PARAGRAPH 4.B; STEPS (2) AND (4) TO (7); REFER TO BAC 5975. SEE INDIVIDUAL SIGNOFF BELOW.;[03] REPAIRED FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT IN ACCORDING WITH BOEING 737-700 SRM 53-60-15-2R-1; REPAIR 1; PARAGRAPH 4.B; STEPS (2) AND (4) TO (7); REFER TO BAC 5975. SEE INDIVIDUAL SIGNOFF BELOW.
